I have been suffering from heavy menstrual flow for the past 1.5 years. Around six months, I had heavy flow with clots.
Now, I have been menstruating for the past 20 days continuously with heavy flow and clots.
My current medication includes capsule Gynae CVP, tablet Augmentin and capsule Zevit.
I am also having a urine infection now. For this, I am drinking plenty of water and other fluid. Please help.
Welcome to icliniq.com.
You are losing blood heavily. Kindly upload your reports as well.
Since you are bleeding for the last 20 days continuously, first we should try to stop this. I suggest tablet Meftaris (combination of Tranexamic acid and Mefenamic acid) one tablet thrice a day for three days and also tablet Regestrone (Norethindrone) 5 mg thrice a day for 5 days. This will certainly control the bleeding.
Also, start some Iron preparation if it suits you. By that time send your ultrasound report.
It can be a fibroid uterus or abnormal uterine bleeding due to endometrial hyperplasia and need to be followed further. Also get your CBC - complete blood count, coagulation profile and thyroid function tests done.
For UTI (urinary tract infection), you are already taking antibiotics. After finishing its course, get a routine urine examination again to see if pus cells are present or not.
Revert back with the reports to an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Thank you doctor,
I have attached the ultrasound report for your reference.
Welcome back to icliniq.com.
I have seen your ultrasound report (attachment removed to protect patient identity).
There is a small fibroid, which is not the cause of heavy bleeding. Do not worry about the simple cyst in the ovary.
The inner uterine lining is quite thick and you need to get one endometrial biopsy done from your gynecologist. This will serve two purposes.
One it will stop bleeding and the other we can get the sample and send for histopathology to see the type of hyperplasia and this will decide the further line of management.
Before test take only tablet Meftaris to reduce the amount of bleeding. Consult your doctor, discuss with him or her and take the medicine with consent.
Another thing is that there is a significant amount of residual urine, which might be causing recurrent UTI. Consult your doctor for a physical evaluation.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Article Overview: If you have frequent urinary tract infections, here are some strategies to reduce your risk. Read Article
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections. Topical estrogen applied inside the vagina can reduce the risk of infections. Your doctor will decide if this treatment is right for you. 2) Sexual... Read Article
Query: Hi doctor, A few months ago, I was suffering from UTI and followed by vaginal dryness. Right now, I feel occasional sharp pain in my vagina, which subsides after a while. Also, I am getting pain during intercourse. I wanted to know the ways to treat this vaginal dryness. I had urine and culture t... Read Full >>
Answer: Hi, Welcome to icliniq.com. Pain can be due to cystitis or recurrence of UTI (urinary tract infection). UTI will not cause vaginal dryness. It indicates inadequate exposure to estrogen (hormone), which can be due to many causes. Regarding dryness and pain during intercourse, it can be reduce... Read Full
Query: Hi doctor, A few days ago I was diagnosed with UTI infection. I was put on antibiotics, and the ER doctor sent my urine for a culture. My doctor told me that Klebsiella pneumoniae is present in my urine culture and referred me to a specialist. What does it mean? I am 23 years old and sexually active... Read Full >>
Answer: Hi, Welcome to icliniq.com. UTI - urinary tract infection caused by Klebsiella takes longer to get treated. But, once cleared it should not come back. Recurrent UTI could be due to kidney stones, diabetes, dehydration, involvement of upper urinary tract, frequent sexual encounters, etc. I would ... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now